MathSciNet Relay Station
MathSciNet bibliographic data
MR2427131 37G10 (34A36 34C23)
di Bernardo, Mario; Pagano, Daniel J.; Ponce, Enrique Nonhyperbolic boundary equilibrium bifurcations in planar Filippov systems: a case study approach. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 18 (2008), no. 5, 1377–1392.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement